Dihedral f-tilings of the sphere by rhombi and triangles - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2005

Dihedral f-tilings of the sphere by rhombi and triangles

Abstract

We classify, up to an isomorphism, the class of all dihedral f-tilings of S^2, whose prototiles are a spherical triangle and a spherical rhombus. The equiangular case was considered and classified in Ana M. Breda and Altino F. Santos, Dihedral f-tilings of the sphere by spherical triangles and equiangular well-centered quadrangles. Here we complete the classification considering the case of non-equiangular rhombi.
Fichier principal
Vignette du fichier
dm070109.pdf (322.79 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00959034 , version 1 (13-03-2014)

Identifiers

Cite

Ana M. Breda, Altino F. Santos. Dihedral f-tilings of the sphere by rhombi and triangles. Discrete Mathematics and Theoretical Computer Science, 2005, Vol. 7, pp.123-140. ⟨10.46298/dmtcs.348⟩. ⟨hal-00959034⟩

Collections

TDS-MACS
48 View
841 Download

Altmetric

Share

Gmail Facebook X LinkedIn More